--------------------
- Example of singular reduction in symplectic diffeology doi link

Auteur(s): Iglesias-Zemmour P.

(Article) Publié: Proceedings Of The American Mathematical Society, vol. 144 p.1309-1324 (2016)


Ref HAL: hal-01288677_v1
DOI: 10.1090/proc12772
Exporter : BibTex | endNote
Résumé:

We present an example of symplectic reduction in diffeology where the space involved is infinite dimensional and the reduction is singular. This example is a mix of two cases that are not handled by ordinary symplectic geometry. We show that, in this infinite dimensional example, the singularities are distributed in such a way that the symplectic form, restricted to a generic level of the moment map, passes to the reduced space.